A polynomial algorithm to find an independent set of maximum weight in a fork-free graph

Lozin VV, Milanic M (2008)
J. Discr. Alg. 6(4): 595-604.

Zeitschriftenaufsatz | Veröffentlicht| Englisch
 
Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Autor/in
Lozin, V. V.; Milanic, M.
Erscheinungsjahr
2008
Zeitschriftentitel
J. Discr. Alg.
Band
6
Ausgabe
4
Seite(n)
595-604
ISSN
1570-8667
Page URI
https://pub.uni-bielefeld.de/record/2499098

Zitieren

Lozin VV, Milanic M. A polynomial algorithm to find an independent set of maximum weight in a fork-free graph. J. Discr. Alg. 2008;6(4):595-604.
Lozin, V. V., & Milanic, M. (2008). A polynomial algorithm to find an independent set of maximum weight in a fork-free graph. J. Discr. Alg., 6(4), 595-604. doi:10.1016/j.jda.2008.04.001
Lozin, V. V., and Milanic, M. (2008). A polynomial algorithm to find an independent set of maximum weight in a fork-free graph. J. Discr. Alg. 6, 595-604.
Lozin, V.V., & Milanic, M., 2008. A polynomial algorithm to find an independent set of maximum weight in a fork-free graph. J. Discr. Alg., 6(4), p 595-604.
V.V. Lozin and M. Milanic, “A polynomial algorithm to find an independent set of maximum weight in a fork-free graph”, J. Discr. Alg., vol. 6, 2008, pp. 595-604.
Lozin, V.V., Milanic, M.: A polynomial algorithm to find an independent set of maximum weight in a fork-free graph. J. Discr. Alg. 6, 595-604 (2008).
Lozin, V. V., and Milanic, M. “A polynomial algorithm to find an independent set of maximum weight in a fork-free graph”. J. Discr. Alg. 6.4 (2008): 595-604.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Suchen in

Google Scholar